# SDR R61A201303200295

- Difficulty date: March 20, 2013
- Submitted: March 24, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Extension
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK  MAINTENANCE FOUND THE LEFT SEAT TRACK EXTENSION AT FRAME 87 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT SEAT TRACK EXTENSION AT FRAME 87 IAW EMB 170 SRM 51-41-01, 51-42-01, 51-43-01, 51-21-01, AND 51-23-06.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
